×

Ordered non-Archimedean fuzzy metric spaces and some fixed point results. (English) Zbl 1191.54033

In this paper, the authors introduce the concept of fuzzy order \(\psi\)-contractive mappings and prove two fixed point theorems on ordered non-Archimedean fuzzy metric spaces for fuzzy order \(\psi\)-contractive type mappings. The authors also prove a common fixed point theorem for weakly increasing single-valued mappings in a complete fuzzy metric space endowed with a partial order induced by an appropriate function. They discuss Kirk’s problem on an extension of Caristi’s theorem.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] George, A; Veeramani, P, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64, 395-399, (1994) · Zbl 0843.54014
[2] Kaleva, O; Seikkala, S, On fuzzy metric spaces, Fuzzy Sets and Systems, 12, 215-229, (1984) · Zbl 0558.54003
[3] Kramosil, I; Michálek, J, Fuzzy metrics and statistical metric spaces, Kybernetika, 11, 336-344, (1975) · Zbl 0319.54002
[4] Chang, SS; Cho, YJ; Lee, BS; Jung, JS; Kang, SM, Coincidence point theorems and minimization theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 88, 119-127, (1997) · Zbl 0912.54013
[5] Cho, YJ, Fixed points in fuzzy metric spaces, Journal of Fuzzy Mathematics, 5, 949-962, (1997) · Zbl 0887.54003
[6] Fang, JX, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 46, 107-113, (1992) · Zbl 0766.54045
[7] Grabiec, M, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27, 385-389, (1988) · Zbl 0664.54032
[8] Gregori, V; Sapena, A, On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125, 245-252, (2002) · Zbl 0995.54046
[9] Hadžić O, Pap E: Fixed Point Theory in Probabilistic Metric Spaces, Mathematics and Its Applications. Volume 536. Kluwer Academic Publishers, Dordrecht, The Netherlands; 2001:x+273.
[10] Miheţ, D, On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Sets and Systems, 158, 915-921, (2007) · Zbl 1117.54008
[11] Miheţ, D, Fuzzy [inlineequation not available: see fulltext.]-contractive mappings in non-Archimedean fuzzy metric spaces, Fuzzy Sets and Systems, 159, 739-744, (2008) · Zbl 1171.54330
[12] Miheţ, D, Fuzzy quasi-metric versions of a theorem of gregori and sapena, Iranian Journal of Fuzzy Systems, 7, 59-64, (2010) · Zbl 1204.54035
[13] Mishra, SN; Sharma, N; Singh, SL, Common fixed points of maps on fuzzy metric spaces, International Journal of Mathematics and Mathematical Sciences, 17, 253-258, (1994) · Zbl 0798.54014
[14] Altun, I, Some fixed point theorems for single and multi valued mappings on ordered non-Archimedean fuzzy metric spaces, Iranian Journal of Fuzzy Systems, 7, 91-96, (2010) · Zbl 1204.54025
[15] Ćirić, LB; Miheţ, D; Saadati, R, Monotone generalized contractions in partially ordered probabilistic metric spaces, Topology and Its Applications, 156, 2838-2844, (2009) · Zbl 1206.54039
[16] Schweizer, B; Sklar, A, Statistical metric spaces, Pacific Journal of Mathematics, 10, 313-334, (1960) · Zbl 0091.29801
[17] Agarwal, RP; El-Gebeily, MA; O’Regan, D, Generalized contractions in partially ordered metric spaces, Applicable Analysis, 87, 109-116, (2008) · Zbl 1140.47042
[18] Radu, V, Some remarks on the probabilistic contractions on fuzzy Menger spaces, Automation Computers Applied Mathematics, 11, 125-131, (2002)
[19] Caristi, J, Fixed point theory and inwardness conditions, 479-483, (1979), New York, NY, USA
[20] Khamsi, MA, Remarks on Caristi’s fixed point theorem, Nonlinear Analysis: Theory, Methods & Applications, 71, 227-231, (2009) · Zbl 1175.54056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.